MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT; TVT-CAL-EXACT

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT; TVT-CAL-EXACT
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in clinical trial esc_2020_03 that patient (b)(6) experienced a hematoma, establishing a causal relationship with the study device.
 
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Additional Manufacturer Narrative
Correction: g1 addtional information h6, h11 "an analysis of the product could not be performed since a physical sample was not received for evaluation.Lot 500032 and product code tvtexaunk are invalid for ethiconsarl, therefore no dhr review can be performed by ethiconsarl.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable." the internal complaint number is (b)(4).

Brand Name
TENSION FREE VAGINAL TAPE - EXACT UNKNOWN PRODUCT
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key24675242
Report Number3003990090-2026-02049
Device Sequence Number10215520
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale